# SDR REXA2013112602188

- Difficulty date: November 26, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 14,062 hours, 8,820 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE OF EIGHT INFANT LIFE VESTS ARE MISSING FROM LOWER AFT WARDROBE COMPARTMENT.  INSTALLED THREE NEW INFANT LIFE VESTS TO WARDROBE LOWER AFT COMPARTMENT IAW CRJ900 AMM 25-61-03.  ALL CHECKED GOOD PN ON P0640-101.
